# SDR UALA2012101205810

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 64,945 hours, 24,043 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 40c
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHT INOPERATIVE AT SEAT ROW 40C.  EMERGENCY FLOOR LIGHT END CAP MISSING.  INSTALLED END CAP.
